Advertisement

Archiv der Mathematik

, Volume 19, Issue 2, pp 131–136 | Cite as

Divisoren auf abelschen Mannigfaltigkeiten

  • Reinhardt Kiehl
Article
  • 31 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    A. Grothendieck, Éléments de géométrie algébrique. Publ. Math.4, 8, (1960/61).Google Scholar
  2. [2]
    A.Grothendieck, Fondements de la géométrie algébrique. Collected Bourbaki talks, Paris 1962.Google Scholar
  3. [3]
    A. Grothendieck, Le théoreme de Riemann-Roch (rédigé par A.Borel et J.-P.Serre). Bull. Soc. Math. France86, 97–136 (1958).Google Scholar
  4. [4]
    S.Lang, Abelian Variltes. New York-London 1959.Google Scholar
  5. [5]
    D.Mumford, Geometric Invariant Theory. Berlin-Heidelberg-New York 1965.Google Scholar
  6. [6]
    M. Nishi, Some results on abelian varieties. Nat. Sci. Report Ochanomizu Univ.9, 1–12 (1958).Google Scholar
  7. [7]
    A.Weil, Introduction à l'étude des variéties kaehlériennes. Paris 1958.Google Scholar
  8. [8]
    Seminar Heidelberg-Straßbourg, 1965/1966.Google Scholar

Copyright information

© Birkhäuser-Verlag 1968

Authors and Affiliations

  • Reinhardt Kiehl
    • 1
  1. 1.469 Herne

Personalised recommendations